Posted by Karla (184.108.40.206) on May 10, 2000 at 08:27:32:
In Reply to: Verapamil, sansert, migranol and the docs posted by Rebecca T on May 10, 2000 at 00:46:08:
Just wanted to mention that migranol and imitrix are 2 drugs that are not to be taken within 24 hours of eachother. Please talk to your pharmacist about this. They can cause major health problems if use together. Also be carefull because imitrix can cause a rebound headache if used to frequently. Not saying it will just that it can.
An example: I take imitrix first half of week to abort headache if oxygen fails to abort. Percacet for a day if needed because oxygen failed. Then migranol last half of week if oxygen fails. That way I have full coverage if needed.
I also take vepramil 360mg. a day as a preventative. Some people take up to 480mg a day. You may want to ask your dr. to increase your dose and see what happens.
Try dramamine and over the counter medicine for motion sickness. Some people with ch have found relief using this product to prevent there night time ch and getting in more sleep. You should try it.
Good luck and hang in there.
Post a Followup